BibTeX record journals/mcs/ShiHF22

download as .bib file

@article{DBLP:journals/mcs/ShiHF22,
  author       = {Jianping Shi and
                  Ke He and
                  Hui Fang},
  title        = {Chaos, Hopf bifurcation and control of a fractional-order delay financial
                  system},
  journal      = {Math. Comput. Simul.},
  volume       = {194},
  pages        = {348--364},
  year         = {2022},
  url          = {https://doi.org/10.1016/j.matcom.2021.12.009},
  doi          = {10.1016/J.MATCOM.2021.12.009},
  timestamp    = {Wed, 23 Feb 2022 11:16:19 +0100},
  biburl       = {https://dblp.org/rec/journals/mcs/ShiHF22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}